# SDR SWAA2022070725295

- Difficulty date: July 3, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 73,660 hours, 43,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING EMERGENCY EXIT EXTERIOR EMERGENCY LIGHT INOP / [01] REMOVED AND REPLACED RT WING EMERGENCY EXIT EXTERIOR EMERGENCY LIGHT REF AMM 33-51-04. OPS CHECK GOOD
